# SDR 2001UALA01996

- Difficulty date: September 7, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Aircraft time: 67,572 hours, 38,683 cycles
- Engine: Pwa JT8D15
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL TOP PRESSURE PANEL CRACKED AT FASTENER HOLES AT BODY STATION 284.  REPAIRED PRESSURE PANEL WEB.  MAJOR REPAIR ACCOMPLISHED.
